Access count of this item: 29

Files in This Item:
File Description SizeFormat 
1832-03.pdf850.71 kBAdobe PDFView/Open
Title: Sheaf-Theoretical Representation of Concrete Domains (Proof theory and complexity)
Authors: 倉田, 俊彦  KAKEN_name
Author's alias: Kurata, Toshihiko
Issue Date: Apr-2013
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1832
Start page: 8
End page: 18
URI: http://hdl.handle.net/2433/194858
Appears in Collections:Proof theory and complexity

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.